User Reviews for Trimethoprim
Also known as: Primsol, Proloprim, Trimpex
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Trimethoprim.
|Urinary Tract Infection||2 reviews||155 medications|
|Bladder Infection||3 reviews||66 medications|
|Otitis Media||0 reviews||124 medications||Not rated - Be the first|
|Pneumocystis Pneumonia||0 reviews||31 medications||Not rated - Be the first|
|Prevention of Bladder infection||0 reviews||29 medications||Not rated - Be the first|
|Summary of Trimethoprim reviews||5 reviews||3.3|
Reviews for Trimethoprim
For Bladder Infection: "I took the 200 mg strength and was given 16 tablets. On the morning in which I took the very last dose I came out in the most horrendous rash I have EVER experienced and have told I must NEVER take that drug again. The rash - over a period of about 3 hours - spread over my entire body, including my face. I was hot and itchy beyond belief. My doctor was absolutely shocked as she said that any reaction usually appears after taking just a few tablets. I'm in U.K. so some questions are not relevant to me."
Nancy Z August 9, 2015
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Bladder Infection: "I was prescribed 200mg 2x day, and two days in I stopped taking these tablets-that was two days ago and still my entire body is a mass of burning red itchiness- looks like measles and is getting worse."
Anonymous (taken for less than 1 month) April 3, 2015
|3 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Urinary Tract Infection: "After several bouts of urinary tract infections while awaiting prolapse surgery - bladder unable to void efficiently - I experienced extremely severe mouth ulcers on each occasion, lasting three weeks. I was told this was probably because I was "run down". However, most recently, half an hour after taking the first dose of Trimethoprim I experienced intense burning of my lower lip, accompanied by extreme swelling. Recognising this as the start of the severe mouth ulceration I had experienced previously on numerous occasions, I informed my doctor, who immediately prescribed antihistamine and told me to stop taking the Trimethoprim, substituting another antibiotic. "
Extreme pain experienced February 15, 2013
|21 users found this comment helpful. Did you? Yes No||Report as inappropriate|